Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Matrix localizations of $ n$-firs. II

Author: Peter Malcolmson
Journal: Trans. Amer. Math. Soc. 282 (1984), 519-527
MSC: Primary 16A06; Secondary 16A08
Part I: Trans. Amer. Math. Soc. (2) (1984), 503-518
MathSciNet review: 732103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper by this author and with a similar title, it was shown that adjoining universal inverses for all $ k \times k$ full matrices over an $ n$-fir results in the localized ring being an $ (n - 2k)$-fir. In this note a counterexample is used to show that the result is best possible in general. Techniques of the previous paper are strengthened and a result on a kind of finite inertia of certain rings within their localizations is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A06, 16A08

Retrieve articles in all journals with MSC: 16A06, 16A08

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society